# SDR CALA2022062901601

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311332220000
- Condition: Cracked
- Location: Fr11-8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H Y+1292 FR 11-8" HAS CRACKED WEB. GENERATED AT HAECO LCQ PER NR 9294798 (30798) BY V061673. {SUPPORT TASK} REPAIRED CRACKED WEB AT L/H Y+1292 FR 11-8 IAW A320 SRM 53-11-14 -300-005. PERFORMED BY V929087 INSP BY V919150.
